# SDR 03361625

- Difficulty date: December 27, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- Aircraft time: 15,437 hours, 12,892 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 97167H8435
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED THE CAPTAINS SIDE WINDOW CRACKED.  THE AIRCRAFT WAS FERRIED TO ORD WERE THE WINDOW WAS REPLACED AND A SATISFACTORY PRESSURIZATION CHECK WAS PERFORMED ON THE AIRCRAFT.  THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
